# SDR MWEA95246

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Cont
- Part number: 5956888503
- Condition: Inop
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

CREW REPORTS WHILE TAXIING OUT FOR TAKEOFF, SMOKE AND FUMES CAME OUT FROM BEHIND THE CENTER PEDESTAL LIGHT CONTROL UNIT.  PULLED APPLICABLE CIRCUIT BREAKERS, THE SMOKE STOPPED.  RETURNED TO GATE AT DFW.  MAINTENANCE CONTROL DEFERRED LIGHTING SYSTEM, A/C RETURNED TO MKE.  MAINTENANCE REPLACED CENTER INSTRUMENT PANEL AND PEDESTAL LIGHT CONTROL UNIT.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
